# SDR FDEA201209183351

- Difficulty date: September 18, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N718FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 365
- Aircraft time: 38,605 hours, 37,129 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53970197200
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO HOLD,  ROLLER TRACK REPLACEMENT RT -Y1470 AT FR57 CROSSBEAM AND FRAME SUPPORT FITTING FOUND WITH EXTRA X2 HOLES AND CLOSE TO EXISTING STRUCTUAL FASTENERS DUE TO UNAUTHORIZED TRACK REPAIR.  INVESTIGATE AND RECTIFY IAW RELEVANT MANUAL SRM.  AFT CARGO HOLD FR57 RT CROSSBEAM AND FRAME SUPPORT FITTING FREEZE PLUG REPAIR IAW SRM 51-40-51 AND EA 6-5300-162970.
